# SDR NACA2023120700004

- Difficulty date: December 7, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 87,892 hours, 15,194 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 729825M
- Part serial: C1490
- Condition: Failed
- Location: Unknown
- Part time: 7,078 hours, 1,822 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT RIGHT GEN CYCLED ON AND OFF SEVERAL TIMES. REMOVED AND REPLACED RH IDG IAW AMM B767 24-11-01, OPS CHECK AND LEAK CHECK GOOD.
